Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Can lisinopril cause cranker sores? On BP medication after a fall

Can lisinopril cause canker sores. I have never had them however in the last few months since going from 5mg to 10mg they seem to be a constant recurrence. I am 29 male and otherwise healthy. I was put on bp medicine following some complications after a 20 foot fall. Otherwise I am healthy fairly stress free and I eat healthy no junk or excessive sodas or coffee. As i said this has never been a problem until recently. I do also have the cough that is common with lisinopril. Thank you for any help you can offer.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthCareMagic,

Lisinopril is not known to cause canker sores. It can be a coincidence.

You can take B-complex and folic acid tablets twice daily for couple of days and apply Boroglycerin locally. You should consume more fruits and green leafy Vegetables. You should do exercises regularly, take salt restricted diet and avoid fats in your diet.

If Lisinopril is causing cough, you can request your doctor to change lisinopril.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor